# SDR ASOA201706271744

- Difficulty date: June 27, 2017
- Submitted: July 9, 2017
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 34,796 hours, 24,821 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316361
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 21R CORRODED BETWEEN FS 310 AND FS 333. CORROSION DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 53-21-03-101-002-A01.  REMOVED AND REPLACED STR 21R BETWEEN FS 280 TO FS 333 PER SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND DWG SH670-32420 AND SH670-31630.  THIS IS A MAJOR REPAIR.
